About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 808276, 14 pages
http://dx.doi.org/10.1155/2011/808276
Research Article

A Direct Method for the Analyticity of the Pressure for Certain Classical Unbounded Models

King Fahd University of Petroleum and Minerals, P.O. Box 419, Dhahran 31261, Saudi Arabia

Received 24 November 2010; Accepted 20 January 2011

Academic Editor: Giorgio Kaniadakis

Copyright © 2011 Assane Lo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Assane Lo, “A Direct Method for the Analyticity of the Pressure for Certain Classical Unbounded Models,” Advances in Mathematical Physics, vol. 2011, Article ID 808276, 14 pages, 2011. doi:10.1155/2011/808276